# SDR CA190514007

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1612
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THERE WAS A LOSS OF THE #1 HYDRAULIC SYSTEM. AIRCRAFT CARRIED OUT A FLAPLESS LANDING TO DESTINATION AIRPORT. PILOT REPORTED A LEAK COMING FROM #1 NACELLE.  - LEAK WAS FOUND AT A #1 HYDRAULIC SYSTEM FILTER MANIFOLD PRESSURE IN UNION. (TC# 20190514007)
